# SDR AALA20071901

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195820
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T48/08OCT - ON FINAL APPROACH FLAP DISAGREE LIGHT ILLUMINATED.  LANDED DFW WITHOUT INCIDENT.  REPLACED AND ADJUSTED NUMBER THREE TRAILING EDGE FLAP TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
